# SDR 2010FA0000381

- Difficulty date: April 15, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B0431111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACK NR 2 LT SIDE AND 4 BOTH SIDES MAIN ENTRY DOOR.  MAJOR REPAIR ACCOMPLISHED BY CUT OUT CRACKED FRAME AND INSTALL REPAIR FILLER AND REPAIR DOUBLERS.
